You are not currently logged in.
Access JSTOR through your library or other institution:
On the Number of Mutually Orthogonal Double Diagonal Latin Squares of Order m
A. J. W. Hilton
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 36, No. 2 (May, 1974), pp. 129-134
Published by: Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25051893
Page Count: 6
You can always find the topics here!Topics: Latin squares, Integers, Ordered pairs, Mathematical theorems, Falsity, Discrete mathematics
Were these topics helpful?See somethings inaccurate? Let us know!